Computability Issues for Adaptive Logics in Multi-Consequence Standard Format

Studia Logica 101 (6):1237-1262 (2013)
  Copy   BIBTEX

Abstract

In a rather general setting, we prove a number of basic theorems concerning computational complexity of derivability in adaptive logics. For that setting, the so-called standard format of adaptive logics is suitably adopted, and the corresponding completeness results are established in a very uniform way

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-09

Downloads
34 (#484,999)

6 months
10 (#308,797)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Stanislav Speranski
St. Petersburg State University

Citations of this work

Adaptive Fregean Set Theory.Diderik Batens - 2020 - Studia Logica 108 (5):903-939.

Add more citations